References of "Journal d'analyse mathématique"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailOn the behaviour of the successive derivatives of meromorphic functions on the final set
Meyrath, Thierry UL; Müller, Jürgen

in Journal d'analyse mathématique (2013), 120(1), 131-149

We study the behaviour of the sequence of successive derivatives of meromorphic functions at points of the so-called final set. We prove that, whereas in many cases this sequence tends to ∞, for a special ... [more ▼]

We study the behaviour of the sequence of successive derivatives of meromorphic functions at points of the so-called final set. We prove that, whereas in many cases this sequence tends to ∞, for a special class of meromorphic functions, it may have extremely wild behaviour. We also prove a connection between the derivatives of meromorphic functions from this class and so-called Dirichlet sets. [less ▲]

Detailed reference viewed: 89 (0 UL)